Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 850986, 7 pages
Research Article

Modified Preconditioned GAOR Methods for Systems of Linear Equations

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 30 January 2013; Accepted 13 May 2013

Academic Editor: Giuseppe Marino

Copyright © 2013 Xue-Feng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue-Feng Zhang, Qun-Fa Cui, and Shi-Liang Wu, “Modified Preconditioned GAOR Methods for Systems of Linear Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 850986, 7 pages, 2013. doi:10.1155/2013/850986